MENU

You are here

Publications

Export 84 results:
Filters: First Letter Of Title is N  [Clear All Filters]
2013
Bonelli G, Maruyoshi K, Tanzini A, Yagi F. N=2 gauge theories on toric singularities, blow-up formulae and W-algebrae. SISSA; 2013. Available from: http://hdl.handle.net/1963/6577
Bianchini S, Modena S. A New Quadratic Potential for Scalar Conservation Laws. Oberwolfach Reports. 2013 ;29.
Bruzzo U, Mencattini I, Tortella P, Rubtsov V. Nonabelian Lie algebroid extensions. 2013 .
Dabrowski L, Sitarz A. Noncommutative circle bundles and new Dirac operators. Communications in Mathematical Physics. Volume 318, Issue 1, 2013, Pages 111-130 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7384
Amato S, Bellettini G, Paolini M. The nonlinear multidomain model: a new formal asymptotic analysis. Geometry Partial Differential Equations – proceedings, CRM Series (15), 2013. 2013 .
Baldi P, Berti M, Montalto R. A note on KAM theory for quasi-linear and fully nonlinear forced KdV. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 24 (2013), no. 3: 437–450. 2013 .
Colombini F, Fanelli F. A note on non-homogeneous hyperbolic operators with low-regularity coefficients. 2013 .
2011
Malchiodi A, Ruiz D. New improved Moser-Trudinger inequalities and singular Liouville equations on compact surfaces. Geometric and Functional Analysis 21 (2011) 1196-1217 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4099
Fonda A, Garrione M. Nonlinear resonance: a comparison between Landesman-Lazer and Ahmad-Lazer-Paul conditions. Advanced Nonlinear Studies. 2011 ;11:391–404.
Freddi L, Mora MG, Paroni R. Nonlinear thin-walled beams with a rectangular cross-section - Part II. SISSA; 2011. Available from: http://hdl.handle.net/1963/4169
Berti M, Procesi M. Nonlinear wave and Schrödinger equations on compact Lie groups and homogeneous spaces. Duke Mathematical Journal. 2011 ;159(3).
Boscaggin A. A note on a superlinear indefinite Neumann problem with multiple positive solutions. Journal of Mathematical Analysis and Applications [Internet]. 2011 ;377:259 - 268. Available from: http://www.sciencedirect.com/science/article/pii/S0022247X10008796
Dell'Antonio G, Muminov ZI, Shermatova YM. On the number of eigenvalues of a model operator related to a system of three particles on lattices. J. Phys. A 44 (2011) 315302 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5496
Alouges F, DeSimone A, Heltai L. Numerical Strategies for Stroke Optimization of Axisymmetric Microswimmers. Mathematical Models and Methods in Applied Sciences 21 (2011) 361-387 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3657
Dubrovin B, Grava T, Klein C. Numerical Study of breakup in generalized Korteweg-de Vries and Kawahara equations. SIAM J. Appl. Math. 71 (2011) 983-1008 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4951

Pages

Sign in